MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE
Catalog Number 309649
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 5ml ll euro 125 s/c had foreign matter.The following information was provided by the initial reporter: it was reported that silicone droplets in syringe.After the patient has received heavy water in the eye, a bubble is seen in the syringe.It is not air but looks like silicone oil.The syringe is kept, and a random identical syringe is unpacked together with chief physician (b)(6); ia droplet is clearly visible on the black membrane.During use: the incidence has caused no harm to patients.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - foreign matter.Ten samples and one photo of 5 ml eurographic syringes (part number 309649, batch 5181790) were received for evaluation.All samples arrived in sealed packages with complete product information, and no defects were observed on any of the syringes.Silicone was visible on the stoppers; however, it was neither pooling nor stringing and is acceptable per product specifications.The photo showed a loose syringe with the same normal silicone appearance.Silicone is an inert, non toxic medical lubricant essential to syringe function and does not pose any safety or performance concerns.It has been safely used in this application for more than 25 years, with distribution exceeding 30 billion units and no known adverse clinical effects associated with unintentional silicone delivery.Please refer to the attached silicone quantity guideline for reference.A device history record review was completed for material number 309649, lot 5181790.All in process and final visual inspections were performed as required, and no quality notifications related to the reported condition were identified.The lot met acceptance criteria per the inspection control plan, was approved for shipment, and complies with applicable product specifications.Complaints received for this device and the reported condition will continue to be tracked and trended, with information documented in monthly trend reports.Our business team regularly reviews collected data to identify any emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23953899
Report Number1213809-2025-00804
Device Sequence Number16132305
Product Code FMF
UDI-Device Identifier00382903096497
UDI-Public(01)00382903096497(11)250630(17)300630(10)5181790
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309649
Device Lot Number5181790
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/04/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown